advertisement
Question
Posted by: Bek | 2007/07/14

Advice please

Hi doc, i was on the 3 months depo for appr. 2 years. After my first shot i stopped mentruating completely. After i got married i changed from the injection to yasmin. i was on yasmin for two months then after consulting with my doctor he advised that i should stop all forms off contraceptives until my body has regualr periods again. On yasmin i had a little spotting but since stopping nothing has happened. I have been off for about 3 months now and i cant help but get impatient. My husband and i would like to conceive. Is there anything you can recomment that i can take to speed up process? Thanking you in advance for your advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bek
It may take time for the uterus to build up enough "lining" to show menstruation again. You could try a pill with higher estrogen content like Triphasil for 3 months?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement